# SDR AALA202203283885

- Difficulty date: March 9, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737*
- Aircraft serial: 30598
- Aircraft time: 62,359 hours, 25,766 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sensor
- Condition: Faulty
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INTERMITTENT FORWARD ENTRY DOOR LIGHT ON OVERHEAD PANEL. DOOR CONFIRMED CLOSED PER QUICK REFERENCE HANDBOOK PROCEDURE. PRESSURIZATION NORMAL THROUGHOUT FLIGHT. **SUPPLEMENTAL REPORT FOR AALA202203113885: REPLACED FORWARD DOOR SENSOR S199 PER AMM 52-71-11 AND ALSO REPLACED THE DOOR WARNING ANNUNCIATOR PANEL (AALA202203282630) PER AMM 52-71-00. FORWARD DOOR CLOSED INDICATION CHECKS NORMAL.** (CLOSED)
